# SDR VNAA202111071111

- Difficulty date: November 4, 2021
- Submitted: November 7, 2021
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15362
- Aircraft time: 15,114 hours, 13,644 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Part serial: 0872
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 15,114 hours, 13,644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, #3 HYD SYSTEM CAUTION DURING GEAR RETRACTION. THEY DECLARED AN EMERGENCY, RETURNED TO CLT AND LANDED WITHOUT ISSUES IN CLT. THEY WERE NOT OVERWEIGHT ON LANDING. RTF-UPON SELECTED GEAR UP AFTER ROTATION HYD PUMP 3A AMBER CAS. FOLLOWED BY INBD GRND SPOILERS AMBER CAS AND GEAR DISAGREE. (NOSE FLAGGED RED)  / SERVICED HYD 3 RESERVOIR IAW CRJ 900 AMM 12-12-29-611-802. FOUND FLUID QUANTITY TO HAVE A DIFFERENCE OF 35% WHEN PRESSURIZED VS NOT PRESSURIZED. BLED HYD 3 SYSTEM IAW CRJ 900 29-10-00-870-802. SYSTEM FOUND TO HAVE A CONTINUOUS AIR LEAK. REMOVED AND REPLACED HYD SYSTEM 3 BOOTSTRAP BALANCED RELIEF VALVE AND HYD SYSTEM 3 HYDRAULIC FLUID RESERVOIR. HYDRAULIC FLUID LEVELS NOW NORMAL AND AIR WAS PURGED FROM THE SYSTEM. PERFORMED EXTENSION/RETRACTION OF THE LANDING GEAR IAW CRJ 900 AMM 32-30-00-865-801. GEAR WAS SWUNG APPROXIMATELY 10 TIMES. NO FAULTS OR CAUTION MESSAGES APPEARED AND HYD LEVELS STAYED NORMAL. ALL OPS CHECK GOOD AT THIS TIME
